Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 110, NWS Austin/San Antonio, TX

April 24, 2007Atascosa County, Bexar County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2007, 11:51 PM CDT for Atascosa County, Bexar County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 11:51 PM CDT (04:51 UTC)
Expired
Apr 25, 2007, 12:45 AM CDT
In force
54 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

Counties Atascosa County, TX, Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 12:15 AM CDTTSTM WND DMG4 S Somerset, TXMOBILE HOME ROLLED OVER. TREES DOWN ON ROOFS. FEW INJURIES.
Apr 25, 12:40 AM CDTTSTM WND DMG10 W La Vernia, TXNUMEROUS MESQUITE TREES BLOWN OVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 10:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2037 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 250453
SVREWX
TXC013-029-250545-
/O.NEW.KEWX.SV.W.0110.070425T0451Z-070425T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...POTEET...PLEASANTON...JOURDANTON...
  CHRISTINE...CHARLOTTE...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...UNIVERSAL CITY...SAN ANTONIO...

* UNTIL 1245 AM CDT

* AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF SEA WORLD
  TO 29 MILES WEST OF CHARLOTTE...OR ALONG A LINE EXTENDING FROM 7
  MILES NORTH OF CASTROVILLE TO DILLEY...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HELOTES...SEA WORLD AND LYTLE BY MIDNIGHT CDT...
  LEON VALLEY AND LACKLAND AFB BY 1210 AM CDT...
  HILL COUNTRY VILLAGE...SHAVANO PARK AND SOMERSET BY 1215 AM CDT...
  HOLLYWOOD PARK AND SAN ANTONIO BY 1220 AM CDT...

THESE ARE DANGEROUS STORMS...CAPABLE OF QUICKLY PRODUCING A TORNADO. 
PREPARE FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO 
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT WEDNESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2960 9834 2956 9829 2957 9824 2954 9824
      2950 9818 2948 9818 2937 9821 2912 9843
      2901 9831 2866 9841 2865 9880 2953 9880
      2966 9835

$$
1 follow-up statement
000 
WWUS54 KEWX 250527
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1223 AM CDT WED APR 25 2007

TXC013-029-250545-
/O.CON.KEWX.SV.W.0110.000000T0000Z-070425T0545Z/
BEXAR TX-ATASCOSA TX-
1223 AM CDT WED APR 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR ATASCOSA AND BEXAR COUNTIES...

AT 1218 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SHAVANO
PARK TO CHARLOTTE...OR ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
SAN ANTONIO TO CHARLOTTE...MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WINDCREST...LIVE OAK AND KIRBY BY 1230 AM CDT...
  UNIVERSAL CITY...SELMA...ELMENDORF AND CONVERSE BY 1235 AM CDT...
  SCHERTZ BY 1240 AM CDT...
  ST. HEDWIG BY 1245 AM CDT...
 
A RADAR DETECTED TORNADO WILL CONTINUE TO MOVE ACROSS SOUTHERN BEXAR 
COUNTY...MOVING TOWARD CALAVERAS LAKE BY 1235 AM CDT. LARGE HAIL UP 
TO GOLFBALL SIZE MAY OCCUR NEAR SCHERTZ AND GARDEN RIDGE THROUGH 
1240 AM CDT.

PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE 
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT 
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2960 9834 2956 9829 2957 9824 2954 9824
      2950 9818 2948 9818 2937 9821 2912 9843
      2901 9831 2866 9841 2865 9880 2953 9880
      2966 9835

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:50 PM CDT, 1 minute earlier.

Area forecast discussion, Apr 24, 11:50 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT TUE APR 24 2007

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 09Z FROM
KAUS TO KHYI TO KSAT AND KSSF.  CEILINGS WILL VARY FROM
NEAR 1000 FT TO 2000 FT. FURTHER WEST...CEILINGS OF 5 THSD
TO 10 THSD FT BKN WILL BECOME SCATTERED CLOUDS ABOVE 10 THSD FT
BY 08Z. SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF A KAUS
TO KSAT LINE AFTER 09Z...WITH CEILINGS BECOMING 3000 TO
6000 FT BROKEN...WITH SCATTERED CLOUDS ABOVE 10 THSD FT
VCNTY KDRT. BY 15Z VFR CONDITIONS WILL PREVAIL ACROSS THE
AREA WITH CONDITIONS BECOMING SCATTERED CLOUDS ABOVE 10
THSD FT...WITH NORTHWEST WINDS 10 TO 15 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 1057 PM CDT TUE APR 24 2007/

UPDATE...
UPDATED FORECAST TO TWEAK 1ST PERIOD POPS AND WX BASED ON LATEST
RADAR TRENDS. MAIN THREAT TONIGHT FOR THE AUSTIN/SAN ANTONIO
CORRIDOR WILL BE FLASH FLOODING

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... /ISSUED 643 PM CDT TUE APR 24 2007/

AVIATION...
A LINE OF THUNDERSTORMS WILL TRACK SLOWLY EAST ACROSS THE AREA.
THUNDERSTORMS WILL IMPACT KDRT AROUND 03Z AND KSAT-KAUS ARND 06Z.
WIND GUSTS TO 45KTS AND HAIL WILL ACCOMPANY THE STORMS. OTHERWISE,
MVFR CIGS WILL LOWER TO IFR BY 06Z. ONCE THE THUNDERSTORMS PASS
OVER THE TERMINALS CIGS WILL LIFT TO VFR AND CLEAR OUT BY 16Z. NW
WINDS OF 10 TO 15 KTS WILL PREVAIL AFTER 16Z.

PREV DISCUSSION... /ISSUED 545 PM CDT TUE APR 24 2007/

UPDATE...
UPDATED FORECAST TO INCREASE 1ST PERIOD POPS A TAD...MAINLY ACROSS
THE NORTHERN HILL COUNTRY AND EDWARDS PLATEAU BASED ON 18Z NAM
DATA AND THE LATEST RADAR IMAGES SHOWING A LINE OF TSTMS DEVELOPING
ACROSS SOUTHERN PORTIONS OF WFO SJT.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... /ISSUED 325 PM CDT TUE APR 24 2007/

DISCUSSION...BUSY NIGHT AHEAD UPPER SYSTEM ACROSS INTERMOUNTAIN
REGION APPEARS TO BE SLOWING AS DRY LINE HAS COME TO A CRAWL
ACROSS THE CONCHO VALLEY EDWARDS..PLATEAU REGIONS. AS UPPER JET
STREAKS MOVE OVER AREA IN BASE OF UPPER LOW TONIGHT IT WILL
ENCOUNTER THE LOW LEVEL JET FEEDING RICH GULF MOISTURE NORTH. THIS
INTERSECTION WITH ITS ASSOCIATED UPPER LEVEL INSTABILITY AND
FAVORABLE WIND SHEARS WILL LEAD US TO PREDICT A SIGNIFICANT SEVERE
WEATHER AND EVENTUAL FLASH FLOOD EVENT TONIGHT. A FLASH FLOOD
WATCH IS IN EFFECT TONIGHT FOR MUCH OF THE EASTERN TWO THIRDS OF
THE REGION. THE TROUGH WILL PUSH ACROSS TOMORROW WITH A DRYING
WEST TO NORTHWEST FLOW. SUBTROPICAL WESTERLIES TAKE OVER THURSDAY
WITH DRY COOL NIGHTS AND WARM AFTERNOONS THROUGH FRIDAY. SOME LATE
NIGHT AND MORNING RADIATION FOG MAY OCCUR FRIDAY MORNING. UPPER
RIDGING WILL FOLLOW OVER THE WEEKEND BUT ANOTHER UPPER LOW WILL
DEVELOP OVER SOUTHERN CALIFORNIA THURSDAY AND ALLOW WEAK IMPULSES
TO BRING CLOUDINESS INTO THE AREA..DESPITE WEAK RIDGING ALOFT.
WELL LIKELY BE INFLUENCED BY THE SUBTROPICAL JET THROUGH THE
MIDDLE OF NEXT WEEK WITH INCREASING LOW AND MID LEVEL MOISTURE AND
INCREASING CHANCES FOR RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  85  54  83  59 / 100  30  -    0  -
AUSTIN BERGSTROM INTL AIRPORT  64  83  52  81  55 / 100  40  -    0  -
DEL RIO INTL AIRPORT           63  90  58  87  66 /  40  -   -   -   -
SAN ANTONIO INTL AIRPORT       65  83  54  83  61 /  90  20  -    0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON.

&&

11/08/18/05/JB
Hazardous weather outlook, Apr 24, 6:10 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT TUE APR 24 2007

TXZ171>173-183>194-202>209-217>225-228-252245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
545 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN
HILL COUNTRY AND ADJACENT AREAS ALONG THE I-35 CORRIDOR. THE
HIGH RISK AREA IS GENERALLY TO THE RIGHT OF A LINE FROM LEXINGTON
TO BOERNE TO MOUNTAIN HOME TO SAN SABA.

OUTSIDE OF THIS LINE...THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS. A FLASH
FLOOD WATCH IS ALSO IN EFFECT FOR TONIGHT THROUGH EARLY WEDNESDAY
MORNING FOR NEARLY ALL OF SOUTH CENTRAL TEXAS.

A STRONG AND SLOW MOVING SPRING STORM SYSTEM WILL BRING A THREAT
FOR SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING TORNADOES...VERY
HEAVY RAINFALL...LARGE HAIL...AND DAMAGING WINDS. THE TORNADO AND
HEAVY RAIN THREAT WILL BE GREATEST ACROSS AREAS GENERALLY NORTH OF
I-10 AS A SLOW MOVING SQUALL LINE SWEEPS SLOWLY ACROSS THE AREA
LATE THIS EVENING INTO THE EARLY MORNING HOURS. WIDESPREAD RAINS
OF 1 TO 2 INCHES CAN BE EXPECTED OVER THE WATCH AREA...WITH
LOCALIZED HIGHER TOTALS OF 3 TO 5 INCHES POSSIBLE NORTH OF I-10.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED LATER THIS EVENING.

In the hours before

Local storm report, Apr 24, 6:57 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             EAGLE PASS              28.71N 100.49W
04/24/2007  E1.75 INCH       MAVERICK           TX   LAW ENFORCEMENT

&&

BF
Local storm report, Apr 24, 8:04 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TORNADO          3 SE EAGLE PASS         28.68N 100.46W
04/24/2007                   MAVERICK           TX   LAW ENFORCEMENT

            MAVERICK CO DISPATCH REPORTED A TORNADO IN LOMA LINDA.
            MULTIPLE INJURIES WITH DAMAGE TO HOMES. TIME ESTIMATED
            FROM RADAR.

&&

BF
Local storm report, Apr 24, 8:27 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             CRYSTAL CITY            28.69N 99.83W
04/24/2007  E1.75 INCH       ZAVALA             TX   LAW ENFORCEMENT

&&

BF
Local storm report, Apr 24, 8:44 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             1 NE BIG WELLS          28.58N 99.56W
04/24/2007  E2.75 INCH       DIMMIT             TX   PUBLIC

            TENNIS BALL TO BASEBALL SIZED HAIL IN RURAL AREA NE OF
            BIG WELLS.

&&

BF
Local storm report, Apr 24, 8:46 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
846 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND GST     1 NE BIG WELLS          28.58N 99.56W
04/24/2007  M76 MPH          DIMMIT             TX   PUBLIC

&&

BF
Local storm report, Apr 24, 11:28 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TORNADO          3 SE EAGLE PASS         28.68N 100.46W
04/24/2007                   MAVERICK           TX   BROADCAST MEDIA

            *** 6 FATAL, 40 INJ *** FOX NEWS IS REPORTING 6 PEOPLE
            WERE KILLED AND MORE THAN 40 INJURED. AN ELEMENTARY
            SCHOOL WAS DESTROYED AND A NUMBER OF MOBILE HOMES
            DAMAGED.

&&

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:33 PM CDTTornado WarningEWXDimmit57 min
Apr 24, 7:37 PM CDTSevere Thunderstorm WarningEWXZavala53 min
Apr 24, 8:26 PM CDTTornado WarningEWXDimmit34 min
Apr 24, 8:33 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala57 min
Apr 24, 9:11 PM CDTSevere Thunderstorm WarningEWXUvalde64 min
Apr 24, 9:29 PM CDTSevere Thunderstorm WarningEWXMaverick31 min
Apr 24, 9:46 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala59 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningEWXMaverick53 min
Apr 24, 10:21 PM CDTFlash Flood WarningEWXMaverick, Uvalde, Zavala4 hr
Apr 24, 11:00 PM CDTSevere Thunderstorm WarningEWXMaverick46 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningEWXMedina64 min
Apr 24, 11:18 PM CDTSevere Thunderstorm WarningEWXDimmit57 min
Apr 24, 11:43 PM CDTSevere Thunderstorm WarningEWXFrio48 min
Apr 25, 12:06 AM CDTFlash Flood WarningEWXBexar, Medina114 min
Apr 25, 12:08 AM CDTTornado WarningEWXAtascosa, Bexar37 min
Apr 25, 12:21 AM CDTSevere Thunderstorm WarningEWXComal, Guadalupe54 min
Apr 25, 12:38 AM CDTSevere Thunderstorm WarningEWXBexar, Wilson48 min
Apr 25, 1:23 AM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales53 min
Apr 25, 1:36 AM CDTSevere Thunderstorm WarningEWXFayette, Lavaca54 min
Apr 25, 1:46 AM CDTTornado WarningEWXFayette, Gonzales29 min
Apr 25, 2:03 AM CDTTornado WarningEWXLavaca33 min
Apr 25, 2:06 AM CDTSevere Thunderstorm WarningEWXBastrop24 min
Apr 25, 2:53 AM CDTSevere Thunderstorm WarningEWXAtascosa37 min
Apr 25, 3:54 AM CDTSevere Thunderstorm WarningEWXDeWitt36 min
Apr 25, 4:26 AM CDTSevere Thunderstorm WarningEWXDeWitt19 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.